# SDR AALA201608159005

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,042 hours, 25,886 cycles
- Engine: Rroyce RB211535E437
- Engine time: 61,569 hours, 21,423 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CLIMB OUT EICAS CAUTION RIGHT CENTER FUEL PUMP OCCURRED.  AT 045 DEGREES WITH RT ENGINE N3 BEGAN TO FLUCTUATE ERRATICALLY BETWEEN 73-81%.  NO VIBRATION OR SURGE NOTED.  AIRCRAFT GROUNDED.   MAINTENANCE REPLACED THE RT ENGINE SPEED CARD IAW AMM 77-12-03-0401.  ACCOMPLISHED SATISFACTORY SPEED CARD TEST.  VERIFIED STABILITY OF RT ENGINE N3 IAW AMM 77-12-00.  SATISFACTORY OPS CHECKED THE AIR SUPPLY DISTRUBUTUION SYSTEM IAW AMM 36-11-00-710-801, AND THE RT CENTER FUEL PUMP IAW AMM 28-22-00-101 ACCOMPLISHED.
